# SDR DALA2015021001124

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 65,669 hours, 29,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY AREA BETWEEN FRAMES 66 TO 70 FLOOR SUPPORT -Y765 HAS CORROSION.   REMOVED CORROSION IAW SRM 51-22-00, FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.   REPLACED THE FLOOR SUPPORT IAW TRM 53-21-01.
